MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3506501BC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Wrinkling (2613)
| Date of Event |
01/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: left breast capsular contracture, ptosis, dog ear deformities.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient who underwent a primary breast augmentation procedure with mentor memorygel breast implant gel breast prostheses developed baker grade iii capsular contracture in her left breast post implantation.The capsular contracture was diagnosed via a physical exam.Additionally, the patient developed bilateral breast ptosis along with dog ear deformities on the right breast.As a result, the patient underwent bilateral explantation and replacement with mentor memorygel breast implant gel breast prostheses.This medwatch report is for the patient¿s right breast prosthesis.Refer to manufacturer report number 1645337-2026-00823 for the report for the patient¿s left breast prosthesis.
Additional Manufacturer Narrative
On 03-mar-2026, the mentor failure analysis lab received the device for evaluation.Mentor became aware that the correct lot number is 9888013 and the correct serial number is (b)(6).A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.On 12-mar-2026, mentor completed its investigation on the suspect medical device.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During visual evaluation, no apparent damage or visual anomalies were observed on the returned device.Wrinkling is reported to occur more frequently in patients with one or more of the following: thin-skinned patients, patients with little or no subcutaneous fat, subglandular rather than submuscular placement, an implant that is too large relative to the breast pocket size or frame of the patient, overlying tissue that is minimal or of poor quality, and/or when capsular contracture is present.As part of mentor¿s quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).